# SDR Z6WR201208240016

- Difficulty date: August 24, 2012
- Submitted: August 24, 2012
- Operation: Air carrier
- Filed by: Spirit Aerosystems Inc, repair station Z6WR336Y
- Aircraft: N709SW
- Make and model: Boeing 737100
- Aircraft serial: 27843
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Beam
- Part number: 315A24035
- Condition: Worn
- Location: Thrust Reverser
- Part time: 50,695 hours
- Component: Thrust Reverser, Boeing
- Component part number: 315A2295137
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: CMM 78-31-37, REV 024, 01JUL2012, FIGURE 21 AND RELATED BOEING SERVICE BULLETIN 737-78-1071.  THE 315A2403-5 BEAM (ITEM 370A), COMPONENT OF THE 315A2402-3 LATCH BEAM ASSY (ITEM 305A) HAS MATERIAL WEAR ON IT`S OUTBOARD SURFACE LOCATED 14.0 FWD FROM AFT END AND .50 UP FROM LWR EDGE.  MATERIAL WEAR AREA MEASURES APPROXIMATELY .85 LONG X .045 WIDE X .013 DEEP.  WEAR APPEARS TO BE THE RESULT OF CONTACT WITH THE 315A2585 SEAL RETAINER.
